# SDR UIEA2010080900136

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,389 hours, 9,052 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD MID FLAP, T/E COVE PANEL CTR BY SUPPORT LINKS 2 EA CRACKS, (1) CRACK ABOUT 13" LONG AND SECOND CRACK ABOUT 6" LONG.  (REPAIRED IAW SRM 57-53-01, FIG 201, REPAIR 3.)
